# SDR AALA201804049039

- Difficulty date: April 2, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 22,874 hours, 8,519 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: L4
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT WAS UNABLE TO ARM THE L4 DOOR.  BARELY ABLE TO FULLY RAISE THE ARMING LEVER.  REMOVED DEBRIS STUCK UNDERNEATH DOOR ASSEMBLY, CYCLED THE DOOR,  OPS CHECKED NORMAL IAW AMM 52-10-00-200-002A.
